MAUDE Adverse Event Report: BEMIS MANUFACTURING COMPANY BEMIS 3000CC HIFLOW SUCTION CANISTER

BEMIS MANUFACTURING COMPANY BEMIS 3000CC HIFLOW SUCTION CANISTER
Model Number 3002 055
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reviewed the device history records and found no discrepancies.The device was not returned for analysis.After interviewing the contact at the surgery center, it was determined the canister was used during a liposuction surgery.The instruction for use and canister label indicates not to use for liposuction.The root cause is due to user error.
 
Event or Problem Description
(b)(6) plastic surgery center reported a 3000cc suction canister cracked during a liposuction procedure.

Brand Name
BEMIS 3000CC HIFLOW SUCTION CANISTER
Common Device Name
SUCTION CANISTER
Manufacturer (Section D)
BEMIS MANUFACTURING COMPANY
w2940 old city pp
sheboygan falls WI 53085
Manufacturer (Section G)
BEMIS MANUFACTURING
w2940 old cty pp
sheboygan falls WI 53085
Manufacturer Contact
karla quadracci
w2940 old cty pp
sheboygan falls, WI 53085
9204678995
MDR Report Key14311216
Report Number3000209940-2022-00001
Device Sequence Number11931390
Product Code KDQ
UDI-Device Identifier00073088149497
UDI-Public073088149497
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model Number3002 055
Device Catalogue Number3002 055
Device Lot Number20210027
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2022
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown